MEDLIB-L Archives

June 1999, Week 2

MEDLIB-L@LIST.UVM.EDU

Options: Use Monospaced Font
Show Text Part by Default
Show All Mail Headers

Message: [<< First] [< Prev] [Next >] [Last >>]
Topic: [<< First] [< Prev] [Next >] [Last >>]
Author: [<< First] [< Prev] [Next >] [Last >>]

Print Reply
Subject:
From:
"Miriam R. Geller, M.S." <[log in to unmask]>
Reply To:
Miriam R. Geller, M.S.
Date:
Fri, 11 Jun 1999 07:54:50 -0400
Content-Type:
TEXT/PLAIN
Parts/Attachments:
TEXT/PLAIN (15 lines)
          Janet - I tried sending this to you directly using your e-mail
          address, but it bounced. I think what your doc is looking for is
          "factitious hypoglycemia" which is described as the self-induction
          of hypoglycemia by the injection of insulin or the ingestion of
          sulfonylureas and should be suspected if hypoglycemis symptoms
          appear in medical personnel or relatives of diabetic patients.
          There are a good number of references on medline. Use the mesh
          headings "hypoglycemia" and "factitious disorders." Hope this is of
          some help.

          Miriam R. Geller, Librarian
          William B. Stem Memorial Library
          Children's Hospital, Boston, Mass. 02115
          e-mail:[log in to unmask]

ATOM RSS1 RSS2